Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 12:22 PM EDT for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Apr 19, 2011, 1:37 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 12:22 PM EDT (16:22 UTC)
- In effect from
- Apr 19, 2011, 1:37 PM EDT
- Expired
- Apr 19, 2011, 9:26 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
004 WGUS41 KILN 191622 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1222 PM EDT TUE APR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC025-061-165-200100- /O.NEW.KILN.FL.W.0039.110419T1737Z-110420T0100Z/ /KIMO1.1.ER.110419T1737Z.110419T1800Z.110419T1900Z.NO/ 1222 PM EDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL THIS EVENING. * AT 12 PM THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT STAGES NEAR 17.0 FEET, FLOODING OF LOWLAND AREAS OCCURS FROM SOUTH LEBANON TO FOSTER. PORTIONS OF MASON MORROW MILGROVE ROAD ALSO FLOOD. $$ OHC025-061-200422- /O.NEW.KILN.FL.W.0040.110419T1756Z-110420T2200Z/ /MLGO1.1.ER.110419T1756Z.110420T0000Z.110420T1600Z.NO/ 1222 PM EDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL WEDNESDAY EVENING. * AT 11 AM THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW AFTERNOON. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER IN CLERMONT AND HAMILTON COUNTIES. $$
3 follow-up statements
427 WGUS81 KILN 191818 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 218 PM EDT TUE APR 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD OHC025-061-165-200218- /O.EXT.KILN.FL.W.0039.000000T0000Z-110420T1000Z/ /KIMO1.1.ER.110419T1645Z.110420T0000Z.110420T0400Z.NO/ 218 PM EDT TUE APR 19 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL WEDNESDAY MORNING. * AT 1 PM THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING ROADS IN FOSTER AND SOUTH LEBANON. $$ OHC025-061-200218- /O.EXT.KILN.FL.W.0040.000000T0000Z-110420T2000Z/ /MLGO1.1.ER.110419T1741Z.110420T0000Z.110420T1400Z.NO/ 218 PM EDT TUE APR 19 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL WEDNESDAY AFTERNOON. * AT 1 PM THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW MORNING. * AT STAGES NEAR 19.0 FEET, FLOODING OCCURS IN LOWLAND AREAS OF MILFORD AND TERRACE PARK...INCLUDING PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON TOWNSHIP. $$
938 WGUS81 KILN 192053 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 453 PM EDT TUE APR 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS GREAT MIAMI RIVER AT MIAMITOWN ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT MILFORD OHC025-061-165-200453- /O.EXT.KILN.FL.W.0039.000000T0000Z-110420T1300Z/ /KIMO1.1.ER.110419T1645Z.110420T0000Z.110420T0700Z.NO/ 453 PM EDT TUE APR 19 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL WEDNESDAY MORNING. * AT 3 PM THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING ROADS IN FOSTER AND SOUTH LEBANON. $$ OHC025-061-200453- /O.CON.KILN.FL.W.0040.000000T0000Z-110420T2000Z/ /MLGO1.1.ER.110419T1736Z.110420T0000Z.110420T1400Z.NO/ 453 PM EDT TUE APR 19 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL WEDNESDAY AFTERNOON. * AT 4 PM THE STAGE WAS 17.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW MORNING. * AT STAGES NEAR 20.0 FEET, LOWLAND FLOODING CONTINUES IN PORTIONS OF CLERMONT AND HAMILTON COUNTIES...PARTICULARLY IN LOW AREAS OF MILFORD AND TERRACE PARK. FLOODING CONTINUES ALONG PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON TOWNSHIP. $$ OHC061-200453- /O.EXT.KILN.FL.W.0041.000000T0000Z-110423T0527Z/ /MIAO1.1.ER.110419T1842Z.110420T1200Z.110422T2327Z.NO/ 453 PM EDT TUE APR 19 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE FRIDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL LATE FRIDAY NIGHT. * AT 1 PM THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 23.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * AT STAGES NEAR 24.0 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES. $$
598 WGUS81 KILN 200126 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 926 PM EDT TUE APR 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD OHC025-061-165-200156- /O.CAN.KILN.FL.W.0039.000000T0000Z-110420T1300Z/ /KIMO1.1.ER.110419T1645Z.110419T1915Z.110419T2231Z.NO/ 926 PM EDT TUE APR 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * AT 8 PM THE STAGE WAS 15.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS EVENING. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL TO 9.2 FEET BY THURSDAY MORNING. $$ OHC025-061-200156- /O.CAN.KILN.FL.W.0040.000000T0000Z-110420T2000Z/ /MLGO1.1.ER.110419T1736Z.110419T2000Z.110419T2023Z.NO/ 926 PM EDT TUE APR 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE MIAMI RIVER AT MILFORD * AT 8 PM THE STAGE WAS 14.3 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS EVENING. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL TO 10.9 FEET BY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:39 AM EDT, 5 hours 43 minutes earlier.
Area forecast discussion, Apr 19, 6:39 AM EDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 639 AM EDT TUE APR 19 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A WARM FRONT AS IT LIFTS SLOWLY NORTHWARD THROUGH OHIO TODAY. A STRONG COLD FRONT CONTAINING ABUNDANT MOISTURE WILL CROSS THE REGION LATE TONIGHT INTO WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BUILD IN WEDNESDAY NIGHT AND THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT LOCATED JUST SOUTH OF THE OHIO RIVER AIDED BY A STRENGTHENING LOW LEVEL JET. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS MORNING. SINCE MOST OF THE STORMS ARE FORMING IN AN AREA OF ELEVATED INSTABILITY AND STRONG WINDS APPEAR TO BE STAYING ALOFT...LARGE HAIL IS THE MAIN THREAT AT THIS POINT. HAVE ISSUED A FEW WARNINGS FOR A PERSISTENT CELL EAST OF CINCINNATI THAT HAS PRODUCED HAIL UP TO 1 INCH IN DIAMETER. HEAVY RAIN WILL ALSO OCCUR AND LOCALIZED FLOODING MAY RESULT. EXPECT SHOWERS AND THUNDERSTORMS TO DIMINISH IN COVERAGE BY AFTERNOON AS FRONTAL CONVERGENCE LIFTS NORTH AND THE LOW LEVEL JET BRIEFLY RELAXES. TEMPERATURES WILL WARM SIGNIFICANTLY AS THE WARM FRONT MOVES NORTH...WITH HIGHS RANGING FROM AROUND 60 FAR NORTH TO THE MID 70S SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A STRONG COLD FRONT EXTENDING FROM A GREAT LAKES LOW WILL CROSS THE AREA TONIGHT INTO EARLY WEDNESDAY. ALL MODELS INDICATE A SWATH OF ABUNDANT MOISTURE AND CONVERGENCE ALONG THE FRONT SO WENT WITH 100 POPS FOR SHOWERS AND THUNDERSTORMS. EXPECT A SQUALL LINE TO DEVELOP AHEAD OF THE FRONT ENERGIZED BY A 60 KNOT 850 MB JET. SEVERE WIND GUSTS WILL PROBABLY ACCOMPANY THE SQUALL LINE...WITH ISOLATED TORNADOES POSSIBLE ALONG BROKEN SEGMENTS OF THE LINE. DECREASING INSTABILITY DURING THE NIGHT MAY BE A LIMITING FACTOR TO THE SEVERE WEATHER THREAT AS THE SQUALL LINE PROGRESSES TO EASTERN COUNTIES. PRECIPITABLE WATER OVER 200% OF NORMAL WILL RESULT IN HEAVY RAIN AND LOCALIZED FLOODING. THE COLD FRONT WILL PROCEED QUICKLY EASTWARD ON WEDNESDAY...FOLLOWED BY HIGH PRESSURE AND DRY AIR ON WEDNESDAY NIGHT. ALSO KEPT THURSDAY DRY SINCE IT APPEARS MOISTURE ASSOCIATED WITH THE NEXT WAVE OF LOW PRESSURE WILL REMAIN SOUTHWEST THROUGH THE DAY. CLOUDS...PRECIPITATION AND COLD ADVECTION SHOULD KEEP HIGH TEMPERATURES MAINLY IN THE 50S AND 60S ON WEDNESDAY AND THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO VALLEY THROUGH THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE NORMAL READINGS FOR THE REST OF THE PERIOD. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... A SFC FRONTAL BOUNDARY SOUTH OF ALL TAF SITES TO REMAIN QUASI- STATIONARY EARLY TODAY...BEFORE MOVING BACK NORTH AS A WARM FRONT THIS AFTN. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED GENERALLY ALONG AND NORTH OF THIS FRONT IN A REGION OF MOIST ASCENT DUE TO A STRONG LOW LEVEL JET. THESE SHOWERS AND EMBEDDED THUNDERSTORMS WILL WILL SHIFT EAST AND DIMINISH BY MID MORNING. PCPN MAY BECOME MODERATE TO LOCALLY HEAVY AT TIMES...WITH CIGS AND VSBYS DROPPING INTO THE IFR CATEGORY. AFTER THE LOW LEVEL JET SHIFTS OFF TO THE EAST DURG THE FRONTAL BOUNDARY WILL MAKE ITS WAY FROM SOUTH TO NORTH AS LOW PRESSURE BEGINS TO DEEPEN TO THE WEST. MVFR/IFR CIGS TO SLOWLY IMPROVE TO VFR BEHIND WARM FRONTAL PASSAGE FROM SOUTH TO NORTH. DEEPENING LOW PRESSURE EJECTS FROM THE MID MS VALLEY INTO THE GREAT LAKES TONIGHT SENDING A STRONG COLD FRONT THROUGH THE REGION BETWEEN 09Z AND 12Z WED. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE. AT THIS TIME HAVE RE-INTRODUCED THUNDERSTORMS WITH MVFR CIGS/VSBYS BUT IFR CONDITIONS WL BE POSSIBLE IN SOME OF THE STRONGER STORMS. WINDS WILL SHIFT TO THE WEST TOWARD SUNRISE WEDNESDAY WITH GUSTS UP TO 28KTS POSSIBLE. OUTLOOK...MVFR/IFR CIGS/VSBYS POSSIBLE WEDNESDAY MORNING IN SHOWERS AND THUNDERSTORMS. GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY. SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM... AVIATION...AR
Hazardous weather outlook, Apr 19, 5:02 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-200915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS MAY PRODUCE HAIL. IN ADDITION...LOCALLY HEAVY RAIN MAY OCCUR...ESPECIALLY WHERE STORMS ARE TRAINING. THIS MAY RESULT IN LOCALIZED FLOODING. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 19, 11:31 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1131 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM FLOOD 1 SSE CHEVIOT 39.14N 84.61W
04/19/2011 HAMILTON OH TRAINED SPOTTER
COCORAHS OBSERVER REPORTS STORM TOTAL RAINFALL OF 2.48
INCHES WITH 1 INCH OBSERVED IN THE PAST 45 MINUTES. URBAN
FLOODING REPORTED.
&&
KURZLocal storm report, Apr 19, 11:42 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1142 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM FLOOD MORROW 39.35N 84.13W
04/19/2011 WARREN OH EMERGENCY MNGR
FLOOODING ON ROADWAYS WITH SOME ROAD CLOSURES
1139 AM FLOOD MORROW 39.35N 84.13W
04/19/2011 WARREN OH EMERGENCY MNGR
FLOODING ON ROADWAYS WITH ROAD CLOSURES
&&
ASLSpecial weather statement, Apr 19, 11:47 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1147 AM EDT TUE APR 19 2011 OHZ042-051-053-060>062-191645- CLARK OH-DARKE OH-GREENE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH- 1147 AM EDT TUE APR 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE... MONTGOMERY...SOUTHERN MIAMI...NORTHERN GREENE...EXTREME SOUTHEASTERN DARKE AND SOUTHWESTERN CLARK COUNTIES THROUGH 1245 PM EDT... AT 1142 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OKLAHOMA...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM OVER ALREADY SATURATED GROUND. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ENGLEWOOD...TROTWOOD... MORAINE...DAYTON...NORTHRIDGE...VANDALIA...OAKWOOD...KETTERING... HUBER HEIGHTS...WRIGHT-PATTERSON AFB...BEAVERCREEK AND FAIRBORN. ALSO...GORDON...VERONA...BROOKVILLE...NEW LEBANON...PHILLIPSBURG... GARLAND...UNION AND DREXEL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3995 8382 3967 8378 3968 8466 3993 8463
Special weather statement, Apr 19, 12:01 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT TUE APR 19 2011
INZ050-OHZ042-191645-
WAYNE IN-DARKE OH-
1201 PM EDT TUE APR 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE AND SOUTHERN
DARKE COUNTIES THROUGH 1245 PM EDT...
AT NOON EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST
OF FRANKLIN...MOVING EAST AT 65 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL WILL OCCUR WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...FOUNTAIN
CITY...NEW MADISON...GREENVILLE AND ARCANUM.
ALSO...FRANKLIN...JACKSONBURG...ECONOMY...GREENS FORK...
WILLIAMSBURG...MIDDLEBORO...WHITEWATER AND BETHEL ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4001 8520 4001 8482 4013 8481 4022 8443
3997 8443 3991 8473 3992 8481 3990 8482
3982 8522Local storm report, Apr 19, 12:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HEAVY RAIN GOSHEN 39.23N 84.16W
04/19/2011 M2.05 INCH CLERMONT OH TRAINED SPOTTER
&&
KURZLocal storm report, Apr 19, 12:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 5 ENE BLUE ASH 39.27N 84.28W
04/19/2011 M1.96 INCH HAMILTON OH TRAINED SPOTTER
STORM TOTAL MEASURED BY COCORAHS OBSERVER.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:54 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 39 min |
| Apr 19, 3:32 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 23 min |
| Apr 19, 3:45 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 60 min |
| Apr 19, 4:11 AM EDT | Special Weather Statement | ILN | Brown | 64 min |
| Apr 19, 4:20 AM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 7 hr |
| Apr 19, 4:46 AM EDT | Special Weather Statement | ILN | Highland | 59 min |
| Apr 19, 6:12 AM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| Apr 19, 7:12 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 3 hr |
| Apr 19, 9:08 AM EDT | Flash Flood Warning | ILN | Clermont | 3 hr |
| Apr 19, 9:20 AM EDT | Special Weather Statement | ILN | Brown | 55 min |
| Apr 19, 9:27 AM EDT | Special Weather Statement | ILN | Highland | 63 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 61 min |
| Apr 19, 11:40 AM EDT | Areal Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Apr 19, 11:47 AM EDT | Special Weather Statement | ILN | Greene, Montgomery, Preble | 58 min |
| Apr 19, 11:50 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Apr 19, 12:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| Apr 19, 12:57 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 11 hr |
| Apr 19, 1:45 PM EDT | Special Weather Statement | ILN | Pickaway | 60 min |
| Apr 19, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 19, 2:19 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
| Apr 19, 2:30 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more | 6 hr |
| Apr 19, 2:42 PM EDT | River Flood Advisory | ILN | Clermont, Hamilton | 49 hr |
| Apr 19, 3:36 PM EDT | River Flood Advisory | ILN | Hamilton | 28 hr |
| Apr 19, 3:54 PM EDT | Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more | 17 hr |
| Apr 19, 4:11 PM EDT | River Flood Warning | ILN | Hocking | 48 hr |
| Apr 19, 5:51 PM EDT | Areal Flood Warning | ILN | Warren | 52 hr |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pickaway | 9 days |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pike, Scioto | 11 days |
| Apr 19, 6:57 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 10 hr |
| Apr 19, 7:20 PM EDT | River Flood Warning | ILN | Miami, Shelby | 2 hr |
| Apr 19, 7:22 PM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.